A linear algorithm for finding [g, f]-colorings of partial k-trees

Gyo Shu, K. Fuse, T. Nishizeki

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In an ordinary edge-coloring of a graph each color appears at each vertex v at most once. A [g, f]-coloring is a generalized edge-coloring in which each color appears at each vertex v at least g(v) and at most f(v) times, where g(v) and f(v) are respectively nonnegative and positive integers assigned to v. This paper gives a linear-time algorithm to find a [g, d]-coloring of a given partial k-tree using the minimum number of colors if there exists a [g, f]-coloring.

Original languageEnglish
Pages (from-to)227-243
Number of pages17
JournalAlgorithmica (New York)
Volume27
Issue number3-4
DOIs
Publication statusPublished - 2000 Dec 1

Keywords

  • Bounded treewidth
  • Edge-coloring
  • Linear-time algorithm
  • Partial k-tree
  • [g, f]-Coloring

ASJC Scopus subject areas

  • Computer Science(all)
  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A linear algorithm for finding [g, f]-colorings of partial k-trees'. Together they form a unique fingerprint.

Cite this